# SDR ASOA20140403032

- Difficulty date: April 3, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 29,755 hours, 16,640 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 7287501601
- Condition: Burned
- Location: Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED CABIN SMOKE.  MAINTENANCE INSPECTED AND REPLACED THE SIDE WALL LIGHT FIXTURE BRACKET AT SEAT 10A.  OPS CHECKED WERE GOOD.
